# SDR SWIA972312

- Difficulty date: January 31, 2001
- Submitted: February 2, 2001
- Operation: Air carrier
- Aircraft: N585SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120353
- Aircraft time: 3,699 hours, 5,256 cycles
- Engine: Pwa PW118B
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Selector Knob
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAP CONTROL FAULT ON TAXI OUT ALL SEGEMENTS.  INSTALLED SERVICEABLE FLAP SELECTOR S/N 120031R.  OPS CHECK GOOD.
